# SDR USAAF97026

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543402
- Condition: Failed
- Location: Rt Cockpit
- Part time: 7,667 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

PIT - FL 8565 - EN ROUTE MCO-PIT - CREW NOTED STRONG ELECTRICAL SMELL IN COCKPIT.  CREW DONNED OXYGEN MASKS.  FLIGHT LANDED AT PIT WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT WINDSHIELD.  (M)
